Granuloma annulare masquerading as erythema multiforme.
Аннотация
Erythema multiforme (EM) is a serious cutaneous and/ or mucocutaneous disorder that typically develops within 10-14 days of exposure to an offending medication or infection and resolves within 4 weeks. Common offending agents include antibiotics, anticonvulsants, nonsteroidal anti-inflammatory medications, and various viral, fungal, and bacterial infections. Herpes simplex virus is a common cause of recurrent EM. Although this condition may be relatively benign in its minor form, EM major can lead to serious complications and even death. As such, it is imperative to find and remove the etiologic agents in patients with EM. We present a case that presented clinically as erythema multiforme, with arcuate, indurated, erythematous plaques on the volar aspect of her hands. Histopathology, however, demonstrated the lesions to be granuloma annulare. The medications in our patient were essential and alterations to her medical regimen would have been problematic. As such, this case demonstrates the importance of histopathologic examination in patients with lesions suspected to be EM.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.